# SDR CA960611008

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3252 · Shimmy Damper
- Part: O-Ring
- Part number: AN6227B10
- Condition: Cut
- Location: Piston Head
- Part time: 3,947 hours
- Component: Cessna, 22430013
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) PILOT REPORTED NOSE WHEEL SHIMMY. MINOR LEAK ON SHIMMY DAMPER. PISTON HEAD "O" RING CUT.
